# SDR HEEA0013662

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2277A
- Make and model: Bell 206B-3
- Aircraft serial: 3630
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO POWER INDICATED.  SMELLED BURNT. PERFORMED PRELIMINARY INSPECTION.  FOUND OPEN FUSE, SHORTED TRANSISTOR Q507 AND BURN SPOT ON DISPLAY BOARD.
